# SDR IXXA0300083O

- Difficulty date: November 26, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,318 hours, 29,910 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Loose
- Location: Mlg Door
- Part time: 75,318 hours, 29,910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM GEAR DOOR LIGHT REMAINS ON WITH GEAR HANDLE IN UP POSITION.  ABNORMAL CHECKLIST COMPLIED WITH LIGHT REMAINED ON.  CREW DUMPED FUEL & RETURNED KTOL.  UPON INSPECTION MAINTENANCE NOTED L/H MAIN GEAR DOOR HINGE ATTACH POINT AT KEEL & ADJACENT AREA HAD LOOSE FASTNERS. ALL FASTNERS WERE REPLACED PER APPLICABLE MANUALS.MAINTENANCE INSPECTED MLG DOOR POSITION WARNING SYSTEM AND NO DEFECTS NOTED. JACKED AIRCRAFT, SWUNG GEAR MULTIPILE TIMES GEAR & INDICATION OPS CHECK NORMAL. UPLATCH CHECK NORMAL WITH AND WITHOUT HYDS, GEAR FREEFALL CHECK NORMAL. NO DEFECTS NOTED ON ALL GEAR AND OPERATIONAL CHECKED GOOD PER APPLICABLE MANUALS. AIRCRAFT WAS RETURNED TO SERVICE.
